# SDR DALA2024031203260

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 130,784 hours, 18,986 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Relay
- Part number: UNKNOWN
- Condition: Failed
- Location: Air Data
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0183 -DIV/MISC- TO MSP DUE TO LOSS OF CAPTAIN AIR DATA. CORRECTIVE ACTION: PITOT STATIC SYSTEM OPS TEST GOOD. REPLACED AIR DATA SWITCHING RELAY AND MASTER WARNING CIRCUIT CARD. OPS CHECK PASSED. (5748574)
